# SDR 04FDEA02343

- Difficulty date: August 2, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- Engine: Ge CF680
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, THRU FUEL TANK ACCESS PANEL CUT-OUT 536 CB, UPPER   STRINGER NR 10,   STRINGER END FOUND WITH CRACK OF ABOUT 10 INCHES LONG.  REPAIR CARRIED OUT AT LEFT HAND WING FUEL TANK ACCESS PANEL CUTOUT 536CB, UPPER STRINGER NR 10 AS PER SRM 57-20-00 FIG 10, VOL I.  FABRICATED REPAIR ANGLES AS PER SRM 57-20-00 FIG 10, VOL I AND INSTALLED REPAIR ANGLES AS PER SRM 51-33-01 VOL II AT LT STRINGER NR 10.
